# SDR 2007FA0001089

- Difficulty date: November 9, 2007
- Submitted: December 18, 2007
- Operation: General aviation
- Aircraft: N89AU
- Make and model: Beech F33A
- Aircraft serial: CE1129
- Engine: Cont IO550B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 3516505084
- Condition: Cracked
- Location: T/E Flap
- Part time: 5,255 hours
- Component: Flap, Beech
- Component part number: 35165050606
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ANNUAL INSPECTION, FOUND RT FLAP ROD ATTACH POINT RIB CRACKED.  (K)
